Vokal, I'm so glad you got help before your appointment. Sometimes we need help fast. Sounds like the medication is helping. You might ask for a quick acting anti-anxiety drug for emergencies. There are some wonderful meds out there (Ativan, Valium, Klonopin, Xanax, etc). They're addictive, so you have to be careful not to take them on a regular basis unless your doctor advises to do so.
You mentioned some good things were happening in your life. Stress and/or anxiety can occur from bad experiences and also good experiences. Weddings, birth of a baby, promotion at work, all of these can contribute to our anxiety. It's good that you recognized what was happening in your life. Sometimes that helps. I know it helps me. Your life will settle down. In the meantime, ask about an anti-anxiety med and learn a relaxation technique. The breathing exercises can be done at work. Cut out caffeine and junk food.
The sensation in your head could be a side effect of your medication or anxiety sneaking through. Call your doctor and discuss it with him/her. They will have the answers. Take care, my friend! Let us know how you're feeling!
Hi and welcome to HW,
I've had the tingling scalp, face, head thing for quite a while and although it is really annoying and does cause my anxiety to worsen, it cannot hurt me, so I try to be accepting of it...easier said than done, I know. You really have had alot of changes lately, and even positive things going on in your life can cause stress, so I wouldn't discount those things as being a possible reason for the increase in your panic and anxiety. Hopefully, things will settle down with you and the meds will help.